EconPapers    
Economics at your fingertips  
 

Strong Duality and Optimality Conditions for Generalized Equilibrium Problems

D. H. Fang and J. F. Bao

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We consider a generalized equilibrium problem involving DC functions. By using the properties of the epigraph of the conjugate functions, some sufficient and/or necessary conditions for the weak and strong duality results and optimality conditions for generalized equilibrium problems are provided.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/176363.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/176363.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:176363

DOI: 10.1155/2013/176363

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:176363